# SDR ASMF200607003

- Difficulty date: July 2, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N745AM
- Make and model: Boeing 777*
- Aircraft serial: 32718
- Aircraft time: 1,439 hours, 200 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Scuff Plate
- Condition: Ground Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, AIRCRAFT WAS HIT BY A BAGGAGE CONVEYOR PROMOTING A DENT OF 3 INCHES LONG, 1 INCH WIDE AND .2500 INCH DEPTH IN THE SCUFF PLATE OF THE ACCESS BULK CARGO, SO IT WAS REPAIRED IAW SRM 51-10-01. DURING OVERNIGHT CHECK SCUFF PLATE WAS REMOVED TO CHECK INTERNAL STRUCTURE, BEING CORRECT. IT WAS REINSTALLED AND SEALED IAW SRM 51-20-05.
